# SDR SCNA20131111188

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30392
- Aircraft time: 45,635 hours, 17,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER MISSING.  INSTALLED NEW COVER.
